I'm in my early 20's.
I've been sick for over 4 months...
I've been to the doctors, and all i've been told pretty much is "vegetarians live longer, and go with god".
Is that really the only advice that can be given?
No one can manage to tell me whats wrong.
Short Term Memory Loss
Thinning of Eyebrows and Hair
Cold Hands and Feet
Depressed (for no reason, i have nothing to stress or worry about)
I cant tolerate cold at all.
Low body temperatures (93.4-95.6 degrees) Morning is when its the lowest and it goes up through out the day, but doesnt go above 95.6.
My normal body temperature when I was younger was 96.8 and usually higher.
I've gained around 30 pounds in the past 6 months, even though my diet hasnt changed.
Hands and feet are swollen occasionally. Usually it goes away once I use the bathroom.
Muscle aches and cramps.
My entire body is usually stiff when I wake up in the morning, with no energy.
Chest pains, but its similar to heartburn I guess you could say, but not as severe, but enough to worry me.
I also have (painless) muscle spams. It started in my left calve, then my upper thigh, and left abdominal. It went to my right calve as well.
The muscle spasms are in my upper arm, and neck, and as of a few days ago I now get it in on the left side of my face from my cheek to my temple.
I am unaware what is going on. Doctors just seem to ignore most of the symtoms and check my heart and lungs, which they said are fine.
I have no idea what to do, but with most of this on my left side, its giving me anxiety as left side has always been associated with heartattack/stroke.
In my family, diabetes, thyroid problems, high and low blood pressure, heart disease, and cancer are very common. Alot of individuals on my mom's side have died between the ages of 40-55 (yes very early), whereas on my dads side the life expectancy has always been 70+.
Any help is much aprecciated.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?